MathSciNet Relay Station
MathSciNet bibliographic data
MR469380 (57 #9172) 93B05
Klamka, Jerzy Relative and absolute controllability of discrete systems with delays in control. Internat. J. Control 26 (1977), no. 1, 65–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement